# SDR IPXA2015082492638

- Difficulty date: August 13, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 85,155 hours, 15,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5862106
- Condition: Cracked
- Location: Bs 1930
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL REPAIR BS 1930 CENTER POSITION 20R 1ST PANEL RT OF CENTERFLOOR PANEL REPAIRED IAW SRM 53-00-50-2R-1, REV 74.  REPAIR CLASSIFIED AS MAJOR.  REPAIR MATERIALS: EP0 CAST1619AB WITH BMS 9-3TYH3CL13STYLE7781.  REPAIR AREA 2" IN DIAMETER.
